# SDR SWIA20240917

- Difficulty date: September 17, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 24,920 hours, 14,506 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER UPPER SKIN (P/N 170-62726-016) HAS 294 HAIL DAMAGE DENTS. ITEMS 1 THRU 294. FOUND 294 DENTS ON RH HORIZONTAL STAB UPPER SKIN PN# 170-62726-016 BETWEEN RIBS 1-14 AND FWD SPAR AND REAR SPAR. DENTS FOUND TO BE WITHIN PERMANENT ALLOWABLE DAMAGE PER ETD2019-170-148930     (FILED CLOSED)    REPLACED FUSELAGE SKIN P/N 170-62726-016 REF SRM 51-40-08 AND ETD 2024-170-004269A AND FEAM WO MIA-WA-11-2024 REV C CAMP CP 28768587
